Uniqueness of Whittaker-models for irreducible objects in Alg(Mp(k))

G.F. Helminck

Research output: Contribution to journalArticleAcademic

38 Downloads (Pure)

Abstract

We discuss several methods to prove the uniqueness of Whittaker-models for the metaplectic group and relate them to work of S. Gelbart and I. Pyateckii-Shapiro.
Original languageEnglish
Pages (from-to)293-300
JournalIndagationes Mathematicae A: Mathematical sciences
Volume90
Issue number3
DOIs
Publication statusPublished - 1987

Fingerprint

Uniqueness
Model
Object

Cite this

@article{f4793764e67b4b8ba293befc315e1951,
title = "Uniqueness of Whittaker-models for irreducible objects in Alg(Mp(k))",
abstract = "We discuss several methods to prove the uniqueness of Whittaker-models for the metaplectic group and relate them to work of S. Gelbart and I. Pyateckii-Shapiro.",
author = "G.F. Helminck",
year = "1987",
doi = "10.1016/1385-7258(87)90017-5",
language = "English",
volume = "90",
pages = "293--300",
journal = "Indagationes mathematicae",
issn = "0019-3577",
publisher = "Elsevier",
number = "3",

}

Uniqueness of Whittaker-models for irreducible objects in Alg(Mp(k)). / Helminck, G.F.

In: Indagationes Mathematicae A: Mathematical sciences, Vol. 90, No. 3, 1987, p. 293-300.

Research output: Contribution to journalArticleAcademic

TY - JOUR

T1 - Uniqueness of Whittaker-models for irreducible objects in Alg(Mp(k))

AU - Helminck, G.F.

PY - 1987

Y1 - 1987

N2 - We discuss several methods to prove the uniqueness of Whittaker-models for the metaplectic group and relate them to work of S. Gelbart and I. Pyateckii-Shapiro.

AB - We discuss several methods to prove the uniqueness of Whittaker-models for the metaplectic group and relate them to work of S. Gelbart and I. Pyateckii-Shapiro.

U2 - 10.1016/1385-7258(87)90017-5

DO - 10.1016/1385-7258(87)90017-5

M3 - Article

VL - 90

SP - 293

EP - 300

JO - Indagationes mathematicae

JF - Indagationes mathematicae

SN - 0019-3577

IS - 3

ER -